Description
Lemsip Cold and Flu Lemon Sachets, 5 Sachets
Lemsip Cold and Flu Lemon Sachets (Paracetamol And Phenylephrine) are used for the relief of the symptoms of colds and flu, Including pains, aches, nasal congestion, and lowering of temperature.
Powerful Relief: Powerful relief from severe cold or flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion.
How To Use: You can add one sachet into a half-full mug of hot water. Stir well. Add cold water as necessary and sugar if desired.
Reduce Mucus: Hot liquid provides a soothing effect. Cold and cough medicine with delicious lemon, flavors. It can help to reduce the blockage of the nasal. And reduce the production of mucus.
Recover Faster: Lemsip goes beyond symptom relief and LCD is also included helps you recover faster – which means you can get back to life faster, too. This Soothing Hot Drink (Lemon) is proven effective in clinical studies for alleviating common colds plus nasal, throat, and bronchial irritation.
How To Use
How To Use
How to take:
For oral use.
Pour one sachet of powder into a mug and fill with hot, but not boiling water.
Stir until dissolved.
If preferred, Sweeten to taste with sugar, honey or your usual sweetner.
How much to take:
Adults and children 12 and over: 1 sachet every 4-6 hours.
Do not exceed 4 sachets in 24 hours.
Do not give to children under 12.
Delivery Options
Delivery options
All deliveries are subject to the availability of the product and product sale conditions been met.
Order & Collect
Free next-day collection from In-Store
UK Delivery
Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.
Europe Delivery
Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.
Rest of the World
Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS
For more information see our Shipping Policy or view our Return policy.
Product Details
Product Information
Contains paracetamol.
Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Ingredients
Active Ingredients (per sachet) |
Action |
Relief of… |
Paracetamol 650mg |
Analgesic & antipyretic |
Headache, sore throat, fever, body aches & pains. |
Phenylephrine hydrochloride 10mg |
Decongestant |
Blocked nose |
other Ingredients:
Ascorbic Acid (Vitamin C), Citric Acid, Sucrose, Aspartame, Sodium Citrate, Saccharin, sodium, curcumin WD and Lemon Flavour.
Please read enclosed information leaflet thoroughly before taking this medicine.
Only logged in customers who have purchased this product may leave a review.
Reviews
There are no reviews yet